# SDR AALA201810089009

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 54,872 hours, 25,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE COVER HOOK AND LOOP DAMAGED. REINSTALLED THE HOOK AND LOOP ON THE BUSTLE IAW AMM 25-62-58.
